# SDR UALA2013072205122

- Difficulty date: July 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,646 hours, 14,734 cycles
- Engine: Pwa PW4060
- System (JASC): 3251 · Steering Unit
- Part: Module
- Part number: 3790037108
- Part serial: 58
- Condition: Faulty
- Location: Metering Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE NLG AND TILLER DO NOT CENTER WITH HYDRAULIC PRESSURE ON.  REPLACED NOSE GEAR STEERING METERING VALVE MODULE IAW MM.
